# SDR ASAA0781719

- Difficulty date: May 30, 2007
- Submitted: May 30, 2007
- Operation: Air carrier
- Aircraft: N962AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53076
- Aircraft time: 49,817 hours, 26,249 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 993634139
- Condition: Corroded
- Location: Bs 160-218
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER CABIN FLOOR SUPPORT IS CORRODED.  FABRICATED AND INSTALLED A REPLACEMENT FLOOR SUPPORT IAW SRM 51-10-4 PG 1 AND 51-30-1 PARA 1 AND PARA 11.
